# SDR FQAR20221207

- Difficulty date: December 4, 2022
- Submitted: December 8, 2022
- Operation: General aviation
- Aircraft: N819PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881247
- Aircraft time: 3,977 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Arm
- Part number: 66661000
- Condition: Broken
- Location: Rudder Trim
- Part time: 3,977 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUDENT REPORTED THAT RUDDER TRIM HAD NO EFFECT, INSPECTED AIRCRAFT AND FOUND CONNECT ARM ASSEM BROKEN, 66661-000
